Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 27, Issue 3, 1991
Metadata
 

Spectre D'Operateurs de Schrödinger avec Potentiel et Champ Magnétique Polynomiaux
Pierre Levy-Bruhl
pp. 367–374
Abstract | Full-Text PDF (910 KB) | Metadata

On Blow-up Sets and Asymptotic Behavior of Interfaces of One Dimensional Quasilinear Degenerate Parabolic Equations
Ryuichi Suzuki
pp. 375–398
Abstract | Full-Text PDF (2111 KB) | Metadata

Partial *-Algebras of Closable Operators. II. States and Representations of Partial *-Algebras
Jean-Pierre Antoine, Atsushi Inoue and Camillo Trapani
pp. 399–430
Abstract | Full-Text PDF (3756 KB) | Metadata

A Generalization of Eichler Integrals and Certain Local Systems over Spin Riemann Surfaces
Kyoji Saito
pp. 431–460
Abstract | Full-Text PDF (2880 KB) | Metadata

Entropy for Canonical Shifts. II
Marie Choda and Fumio Hiai
pp. 461–489
Abstract | Full-Text PDF (2733 KB) | Metadata

Representation Theoretical Meaning of the Initial Value Problem for the Toda Lattice Hierarchy II
Takashi Takebe
pp. 491–503
Abstract | Full-Text PDF (1122 KB) | Metadata

Supplement to 'Hodge Spectral Sequence on Compact Kähler Spaces'
Takeo Ohsawa
pp. 505–507
Abstract | Full-Text PDF (229 KB) | Metadata

Inverse Image for the Functor μ hom
Andrea D'Agnolo
pp. 509–532
Abstract | Full-Text PDF (2313 KB) | Metadata